# SDR ASAA2019072030122

- Difficulty date: July 20, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 29,111 hours, 8,358 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON THE GROUND F/O'S NAV DISPLAY SHOWS VTK ALONG WITH BOTH FMC P/RST. CYCLED ON AND OFF SEVERAL TIMES. GROUNDED - YES. PERFORMED FIM TASK 34-61 AND SUSPECT A NUISANCE ERROR AS PER AMM 34-61-00-860-801, CYCLED POWER PER AMM 20-60-99-760-001, NO FAULTS NOTED A/C IS OK FOR SERVICE.
